# SDR LR7A2010103100080

- Difficulty date: September 13, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 48,742 hours, 28,228 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Bracket
- Part number: 333179543
- Condition: Worn
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-10 CHECK REPLACED AFT MOUNT SUPPORT BRACKETS, NR 1 QEC FOR COMPANY CONVENIENCE.  REPAIRED IAW LOCKHEED SMP583 CHAPTER 51-60 & 51-70. (WORN)
